# SDR DL733030144

- Difficulty date: February 11, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 48,590 hours, 33,190 cycles
- Engine time: 37,986 hours, 38,413 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Failed
- Location: Apu Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 8000 FT APU FIRE LIGHT AND BELL SOUNDED, C/W PROC LIGHT STILL ON.  AIR TURNBACK TO OAK.  REPLACED FIRE DETECTOR CONTROL MODULE.
